# SDR ABXA9700883

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING CENTER FLAP VANE HAD AREAS OF CORROSION ON BOTH THE UPPER AND LOWER SURFACES.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
